# SDR VNAA0512020

- Difficulty date: December 24, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 2,338 hours, 2,215 cycles
- Engine: Ge CF348C1
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Open
- Location: External Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED A BANGING SOUND FROM THE RIGHT SIDE OF THE FORWARD FUSELAGE.  THE FLIGHT RETURNED TO TLH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE EXTERNAL SERVICE PANEL DOOR OPEN.  THE DOOR WAS INSPECTED AND NO DAMAGE WAS FOUND.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
